I'm on an antibiotic, and under a lot of stress, but I've never quite had this symptom before.
I feel a prickly, kind of burning feeling on the skin of my back, shoulders, and neck, and sometimes my scalp, arms, and face. It gets worse if I think about it, and MUCH worse if I sweat.
On the back of my neck, where the feeling was the most uncomfortable, I got some little red spots. They got slightly smaller and lighter when I took a shower and washed off the sweat.
So besides the obvious of avoiding the sun and the heat, any ideas? Should I tell the doctor? Could this be a sign that I should stop taking the antibiotic?
Thanks for any responses.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?